# SDR DHL9980216C

- Difficulty date: May 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 151-171
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, SEAT TRACK NR 4 BETWEEN STA 151-171 2 PLUG REPAIRS NOT PER SRM.  CUT OUT DAMAGED SECTION OF SEAT TRACK NR 4 BETWEEN STA 130 TO 170 & PREPAIRED NEW SECTION FROM APPROPRIATED MATCHING SECTION OF TRACK AND FABRICATED SPLICES FROM 7075-T6 IAW DC-8 SRM 53-2-3 FIG 14 (SHEET 1).  CLEANED REWORKED AREA PER SRM 51-1-8 PAR 6A.  TREATED, PRIMED REWORKED AREA AND PARTS IAW DC-8 SRM 51-1-8 PG 13, 16.  INSTALLED NEW SECTION PER SRM 53-2-3 FIG (SHEET 1).
